# SDR SIMA200903301

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 22,585 hours, 21,677 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3550 DURING CLIMB CREW REPORTED GEAR RETRACTION RIGHT MAIN GEAR INDICATION REMAINED UNSAFE.  DID NOT INDICATE UP FOR SEVERAL SECONDS.  CREW RECEIVED LG/LEVER DISAGREE MSG ON EICAS.  CREW RETURNED TO GSP AND LANDED WITHOUT INCIDENT.  NO OTHER PROBLEMS NOTED AIRCRAFT REMOVED FROM SERVICE.  FOUND DEBRIS IN CONNECTOR OF RIGHT MAIN LANDING GEAR  UPLOCK BOX.  CLEANED CONNECTOR OPERATIONAL CHECK GOOD IAW EMB AMM 32-62-00.  AIRCRAFT RETURNED TO SERVICE.
